Alert archive / Georgia / Special Weather Statements in 2017

Special Weather Statement, NWS Atlanta, GA

June 4, 2017Putnam County, Georgia

NWS Atlanta, GA issued this special weather statement at Jun 4, 2017, 2:50 PM EDT for Putnam County, Georgia. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2017, 2:50 PM EDT (18:50 UTC)
Expired
Jun 4, 2017, 3:30 PM EDT
In force
40 min
Issued by
NWS Atlanta, GA
Hail
0.25 in
Wind
40

County Putnam County, GA

The radar

The Robins AFB radar (KJGX), 62 km from the middle of the area, began a volume at 18:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.8 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2017-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 205 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2017-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
205 J/kg
Mixed-layer CIN
-88 J/kg
Mixed-layer LCL
1216 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

791 
WWUS82 KFFC 041850
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
250 PM EDT SUN JUN 4 2017
 
GAZ059>061-072-073-041930-
Putnam GA-Baldwin GA-Hancock GA-Jones GA-Jasper GA-
250 PM EDT SUN JUN 4 2017

...SIGNIFICANT WEATHER ADVISORY FOR PUTNAM...NORTHWESTERN BALDWIN...
WESTERN HANCOCK...NORTHEASTERN JONES AND SOUTHEASTERN JASPER COUNTIES
UNTIL 330 PM EDT...

At 249 PM EDT...a line of strong thunderstorms extended from 
Warfield to Round Oak, moving east at 10 mph.

  HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning 
           and heavy rain. 

  IMPACT...Expect minor damage to tree limbs and blowing around of 
           light, unsecured objects. Heavy rain will cause temporary 
           street flooding especially in poor drainage areas as 
           well as rising water on creeks and streams. 

Some locations in the path of these storms include
Eatonton, Meriwether, Ethridge, Bradley, Haddock, Resseaus
Crossroads, Round Oak, Oconee Springs Park, Warfield, Willard,
Rockville, Plant Harlee Branch, Hillsboro, Stanfordville and
Blountsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3332 8309 3300 8345 3312 8372 3339 8351
TIME...MOT...LOC 1849Z 268DEG 9KT 3327 8339 3313 8360 

HAIL...0.25IN
WIND...40MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 4, 2:11 PM EDT, 39 minutes earlier.

Area forecast discussion, Jun 4, 2:11 PM EDT, 39 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
211 PM EDT Sun Jun 4 2017

...updated for 18z aviation discussion...

.AVIATION...
18Z Update...
overall look at the forecast says off and on showers and
thunderstorms through the period. Difficulty is in the timing
and determining the most active periods within the taf cycle.
Should see an uptick across Central GA west into AL this afternoon where
that area has had a chance to heat up and avoid many of the
clouds and rain from early this am. That activity should move back
across metro sites and AHN this evening...and is somewhat
advertised in short term models. Have kept tempo groups in at all
sites for tsra although most of the activity should be in the form
of shra. Given the rainfall intensities seen with the individual
storms and the high moisture content...expect a temp reduction in
vsby in any of the showers as well. Clouds will likely bounce
around as well but will likely settle in between 020 and 030
generally speaking until tonight when cigs could get down to 010
in most locations as the boundary layer moistens below the
inversion. Opted to put 015 in most sites overnight with a slow
increase monday am but could get temporarily lower overnight. More
showers and storms on tap Monday as a front approaches from the
north...will likely be a similar day to today overall. Winds are
the trickiest in this forecast as was expecting a switch to the SW
during the afternoon today but that isnt happening as forecast.
Will keep a SE component in metro sites through early evening
before bringing around to the SW.

//ATL Confidence...18Z Update...
medium confidence on wind shift...weather timing...lower cigs
overnight

high confidence all other elements

30

&&

.PREV DISCUSSION... /Issued 1156 AM EDT Sun Jun 4 2017/

..SHORT TERM UPDATE...

did an update to the pop and wx grids to blend more with WRF/HRRR
in the next 6-8 hours which seems reasonable given the increasing
SB CAPE values on all sides surrounding the rain shield located
over north central GA. 2500 j/kg sb cape values are nosing into
the ATL metro which is likely allowing the spawning of the current
activity. The blend allows pops to peak early in the north part of
the area with a decrease late...the southern part of the forecast
area has increasing pops through the day which makes sense given
current trends.

30

PREV DISCUSSION... /Issued 423 AM EDT Sun Jun 4 2017/

SHORT TERM /Today through Monday/...
As has been advertised for quite some time, today and Monday will be
unsettled with periods of widespread showers and thunderstorms. A
moist airmass continues to work its way northward from the Gulf of
Mexico with current analyzed precipitable water values in the 1.5 to
1.8 inch range across the CWA. Models indicate PWAT values will
continue to surge into the two inch range by this afternoon which
nears or exceeds the maximum values for this time of year based on
sounding climatology. Needless to say with this moist airmass in
place, heavy rainfall is going to be the primary concern through the
short term. Shower coverage is already beginning to increase across
eastern Alabama in association with a weak shortwave moving
northeastward. With a moist southwest flow aloft, the trend of
increasing precipitation coverage will continue through the day
today with locally heavy rainfall becoming more likely as convection
increases.

Some lingering showers/thunderstorms can be expected overnight
before coverage increases again on Monday as a cold front works its
way into the area. While the severe threat will remain limited given
weak shear, heavy rainfall will continue to be the primary threat
with a very moist airmass remaining in place ahead of the cold
front. Forecast rainfall totals from Sunday into Monday will exceed
an inch for most locations while some localized areas could see
rainfall totals around two inches.

Given the abundant cloud cover and rainfall, high temperatures today
and Monday will remain a few degrees below average, though with such
a moist airmass in place it will still feel quite muggy.

RW

LONG TERM /Monday Night through Saturday/...
Extended period begins wet, but dries quickly. Aforementioned cold
front moving through the state Monday will keep pops high across
the far south CWA Tuesday as the front exits the region. Extended
models are in fairly good agreement that weak high pressure will
build into the region behind the front, with nearly zonal flow
over the area. Next system looks to approach the region Saturday,
but with timing and synoptic differences in the long term models,
have opted to keep pops minimal to none.

Temperatures will see a gradual warming trend through the week,
but even by Saturday will still only be in the mid 80s. Have
generally gone with a blend of the model solutions for both highs
and lows through the week.

31

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          86  69  83  67 /  70  70  90  80
Atlanta         83  69  81  68 /  80  60  90  80
Blairsville     78  63  77  62 /  70  60  90  70
Cartersville    81  68  81  66 /  80  70  90  80
Columbus        85  71  84  70 /  80  60  90  80
Gainesville     81  67  80  66 /  70  70  90  80
Macon           87  70  85  69 /  70  70  80  80
Rome            82  69  81  67 /  70  60  90  70
Peachtree City  82  68  82  67 /  80  70  90  80
Vidalia         88  72  86  71 /  40  50  90  70

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...30
LONG TERM....BDL
AVIATION...30
Hazardous weather outlook, Jun 4, 5:06 AM EDT, 9 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
506 AM EDT Sun Jun 4 2017

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-051200-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
506 AM EDT Sun Jun 4 2017

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

Scattered thunderstorms are expected across portions of north
and central Georgia this morning through this evening. Isolated
storms could be strong with the main hazards being strong gusty
winds, frequent lightning and heavy rain.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

There will be a chance of showers and thunderstorms Monday and
Tuesday. Drier air will spread into Georgia on Wednesday and
greatly diminish any thunderstorm potential through Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected through tonight.

In the hours before

Special weather statement, Jun 4, 12:44 PM EDT, 2 hours 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1244 PM EDT SUN JUN 4 2017

GAZ022-033-034-044-045-041730-
North Fulton GA-DeKalb GA-Forsyth GA-Gwinnett GA-South Fulton GA-
1244 PM EDT SUN JUN 4 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...WESTERN DEKALB...
SOUTHWESTERN FORSYTH...WESTERN GWINNETT AND NORTHEASTERN SOUTH FULTON
COUNTIES UNTIL 130 PM EDT...

At 1242 PM EDT...a line of strong thunderstorms extended from
Roswell to near Brookhaven to East Point, moving northeast at 20 mph.

  HAZARD...Up to 30 mph wind, occasional cloud-to-ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain will cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Atlanta, Decatur, Sandy Springs, Roswell, Johns Creek, Alpharetta,
Dunwoody, East Point, Milton, Duluth, College Park, Lilburn,
Chamblee, Norcross, Doraville, Clarkston, Hapeville, Avondale
Estates, Berkeley Lake and Pine Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3394 8412 3369 8425 3365 8452 3392 8443
      3398 8438 3401 8440 3410 8438 3420 8416
TIME...MOT...LOC 1642Z 223DEG 17KT 3403 8433 3384 8436 3368 8447

WIND...40MPH
Special weather statement, Jun 4, 1:25 PM EDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
125 PM EDT SUN JUN 4 2017

GAZ034-045>047-057-041830-
Walton GA-Rockdale GA-DeKalb GA-Gwinnett GA-Henry GA-
125 PM EDT SUN JUN 4 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WALTON...ROCKDALE...
SOUTHEASTERN DEKALB...SOUTHEASTERN GWINNETT AND NORTHWESTERN HENRY
COUNTIES UNTIL 230 PM EDT...

At 124 PM EDT...a line of strong thunderstorms extended from near
Snellville to near Lovejoy. These storms were nearly stationary.

  HAZARD...Up to 30 mph wind, occasional cloud-to-ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain will cause temporary
           street flooding, especially in poor drainage areas.

Some locations in the path of these storms include
McDonough, Conyers, Stockbridge, Snellville, Lilburn, Loganville,
Stone Mountain, Lithonia, Lakeview Estates, Mountain Park, Milstead,
Belmont, Richardson Park, Arabia Mountain, Big Haynes Creek Park,
Redan, Rosebud, Hidden Valley Park, Panola Mountain State Park and
Flippen.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3349 8428 3353 8429 3355 8428 3355 8426
      3358 8426 3359 8424 3361 8426 3390 8413
      3385 8382 3374 8392 3343 8417 3345 8429
      3348 8429
TIME...MOT...LOC 1724Z 307DEG 2KT 3382 8405 3347 8428

WIND...40MPH
Special weather statement, Jun 4, 1:49 PM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Peachtree City GA
149 PM EDT SUN JUN 4 2017

GAZ081-082-041830-
Bibb GA-Crawford GA-
149 PM EDT SUN JUN 4 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BIBB AND CRAWFORD
COUNTIES UNTIL 230 PM EDT...

At 146 PM EDT...a strong thunderstorm was between Roberta and
Friendship, moving north at 5 mph.

  HAZARD...Up to 40 mph wind, pea sized hail, heavy rain and
           frequent cloud-to-ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain will cause temporary
           street flooding, especially in poor drainage areas.

Some locations in the path of this storm include
Roberta, Knoxville and Sandy Point.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3262 8390 3264 8399 3281 8401 3281 8386
      3273 8376
TIME...MOT...LOC 1746Z 195DEG 6KT 3267 8391

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jun 4, 1:58 PM EDT, 52 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
158 PM EDT SUN JUN 4 2017

GAZ049-050-059-060-041845-
Morgan GA-Putnam GA-Jasper GA-Greene GA-
158 PM EDT SUN JUN 4 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MORGAN...PUTNAM...
SOUTHEASTERN JASPER AND WESTERN GREENE COUNTIES UNTIL 245 PM EDT...

At 157 PM EDT...a line of strong thunderstorms was along a line
extending from Buckhead to near Eatonton to near Hillsboro. These
storms were nearly stationary.

  HAZARD...Up to 40 mph wind, pea sized hail, heavy rain and
           frequent cloud-to-ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain will cause temporary
           street flooding, especially in poor drainage areas.

Some locations in the path of these storms include
Eatonton, Madison, Greensboro, Shady Dale, Buckhead, Reynolds
Plantation, Phoenix, Harmony, Godfrey, Resseaus Crossroads, Warfield,
Greshamville, Willard, Rockville, Rock Eagle 4-H Center, Central
Georgia Experiment Station, Plant Harlee Branch, Parks Mill, Carey
and Hillsboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3334 8316 3328 8321 3328 8323 3326 8323
      3326 8325 3321 8326 3319 8328 3318 8346
      3316 8367 3367 8349 3371 8315
TIME...MOT...LOC 1757Z 220DEG 4KT 3356 8334 3332 8343 3317 8359

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jun 4, 2:32 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
232 PM EDT SUN JUN 4 2017

GAZ046-048-056>058-041915-
Butts GA-Rockdale GA-Spalding GA-Newton GA-Henry GA-
232 PM EDT SUN JUN 4 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BUTTS...SOUTHWESTERN
ROCKDALE...SPALDING...SOUTHWESTERN NEWTON AND HENRY COUNTIES UNTIL
315 PM EDT...

At 231 PM EDT...a line of strong thunderstorms extended from near
Oak Hill to Highland Mills, moving north at 5 mph.

  HAZARD...Up to 40 mph wind, pea sized hail, heavy rain and
           frequent cloud-to-ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain will cause temporary
           street flooding, especially in poor drainage areas.

Some locations in the path of these storms include
Griffin, McDonough, Covington, Stockbridge, Hampton, Lovejoy, Locust
Grove, Porterdale, Jenkinsburg, Sunny Side, East Griffin,
Blacksville, Ola, Walker Mill, Luella, Flippen, Fincherville,
Kelleytown, Oak Hill and Highland Mills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3343 8431 3344 8429 3355 8428 3360 8406
      3361 8386 3336 8396 3320 8437
TIME...MOT...LOC 1831Z 202DEG 6KT 3350 8402 3329 8429

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jun 4, 2:50 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
250 PM EDT SUN JUN 4 2017

GAZ059>061-072-073-041930-
Putnam GA-Baldwin GA-Hancock GA-Jones GA-Jasper GA-
250 PM EDT SUN JUN 4 2017

...SIGNIFICANT WEATHER ADVISORY FOR PUTNAM...NORTHWESTERN BALDWIN...
WESTERN HANCOCK...NORTHEASTERN JONES AND SOUTHEASTERN JASPER COUNTIES
UNTIL 330 PM EDT...

At 249 PM EDT...a line of strong thunderstorms extended from
Warfield to Round Oak, moving east at 10 mph.

  HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain will cause temporary
           street flooding especially in poor drainage areas as
           well as rising water on creeks and streams.

Some locations in the path of these storms include
Eatonton, Meriwether, Ethridge, Bradley, Haddock, Resseaus
Crossroads, Round Oak, Oconee Springs Park, Warfield, Willard,
Rockville, Plant Harlee Branch, Hillsboro, Stanfordville and
Blountsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3332 8309 3300 8345 3312 8372 3339 8351
TIME...MOT...LOC 1849Z 268DEG 9KT 3327 8339 3313 8360

HAIL...0.25IN
WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 10:35 PM EDTSpecial Weather StatementFFCPolk25 min
Jun 4, 6:03 AM EDTSpecial Weather StatementFFCTowns27 min
Jun 4, 7:30 AM EDTSpecial Weather StatementFFCForsyth30 min
Jun 4, 12:44 PM EDTSpecial Weather StatementFFCDeKalb, Fulton46 min
Jun 4, 1:25 PM EDTSpecial Weather StatementFFCHenry, Rockdale65 min
Jun 4, 1:49 PM EDTSpecial Weather StatementFFCCrawford41 min
Jun 4, 1:58 PM EDTSpecial Weather StatementFFCGreene, Morgan, Putnam47 min
Jun 4, 2:32 PM EDTSpecial Weather StatementFFCHenry, Spalding43 min
Jun 4, 3:28 PM EDTFlash Flood WarningFFCJasper, Jones, Putnam6 hr
Jun 4, 3:49 PM EDTRiver Flood WarningFFCForsyth, Fulton5 hr
Jun 4, 3:57 PM EDTSpecial Weather StatementFFCButts, Lamar48 min
Jun 4, 4:12 PM EDTSpecial Weather StatementFFCHarris48 min
Jun 4, 4:17 PM EDTSpecial Weather StatementFFCBaldwin, Jones43 min
Jun 4, 4:41 PM EDTSpecial Weather StatementFFCHouston49 min
Jun 4, 4:46 PM EDTSpecial Weather StatementFFCCoweta44 min
Jun 4, 4:59 PM EDTSpecial Weather StatementFFCCatoosa, Murray, Walker, Whitfield46 min
Jun 4, 5:04 PM EDTSpecial Weather StatementFFCLamar, Monroe, Upson41 min
Jun 4, 5:22 PM EDTSpecial Weather StatementFFCBibb, Crawford, Peach, Twiggs, Wilkinson53 min
Jun 4, 5:48 PM EDTSpecial Weather StatementFFCJones, Monroe, Wilkinson57 min
Jun 4, 6:10 PM EDTSpecial Weather StatementFFCFannin, Gilmer, Murray, Whitfield50 min
Jun 4, 6:55 PM EDTSpecial Weather StatementFFCTalbot50 min
Jun 4, 7:07 PM EDTSpecial Weather StatementFFCGilmer, Murray, Walker, Whitfield53 min
Jun 4, 7:37 PM EDTFlash Flood WarningFFCGordon, Murray6 hr
Jun 4, 7:45 PM EDTSpecial Weather StatementFFCTelfair45 min
Jun 4, 7:52 PM EDTSpecial Weather StatementFFCCherokee38 min

Nearby

Special Weather Statements in Georgia, 2017Every special weather statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.